# SDR C2XA05CL061

- Difficulty date: August 9, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 16,958 hours, 14,992 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: 14531389401
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - THE CREW REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO CLOSE AND LATCH.  MAINTENANCE INSPECTED AND ADJUSTED THE MAIN CABIN DOOR FOLDING FLAP RODS.  OPERATIONAL CHECKS WERE GOOD.
